|
Volumn 67, Issue 2, 2003, Pages
|
Stability of states in a squeezed environment
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
CALCULATIONS;
EQUATIONS OF MOTION;
FUNCTIONS;
HAMILTONIANS;
MATHEMATICAL OPERATORS;
OSCILLATORS (ELECTRONIC);
COHERENT OSCILLATOR STATES;
HARMONIC OSCILLATORS;
SQUEEZED ENVIRONMENT;
SQUEEZED STATES;
VACUUM RESERVOIR;
ATOMIC PHYSICS;
|
EID: 0038303068
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (8)
|
References (17)
|